Advertisement

Un theoreme de l'ideal a gauche principal dans certains anneaux

  • Guy Maury
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 924)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    AMITSUR S.A. et SMALL L.W., Prime ideals in PI-rings J. of algebra, 62, 358–383, 1980.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    BLAIR W.D., Rigt noetherian rings integral over their centers: J. of Algebra, 27, 1973, 187–198.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    BRAUN A., A characterization of prime noetherian PI-rings and a theorem of Mori-Nagata Proc. of the amer. math. soc. 74 (1), 1979, 9–15.zbMATHGoogle Scholar
  4. [4]
    CHAMARIE M., Localisation dans les ordres maximaux, Comm. in Algebra, 2, 1974, 279–293.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    CHAMARIE M., Ordres maximaux et R-ordres maximaux, J. of algebra 58, 1979, 148–156.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    CHAMARIE M. et HUDRY A., Anneaux noethériens à droite entiers sur un sous-anneau de leur centre, Com. in algebra, 6, 1978, 203–222.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    CHAMARIE M. et MAURY G., Un théorème de l'idéal à gauche principal..., C.R. Acad. Sci. Paris, série A, 286, (1978), 609–611.MathSciNetzbMATHGoogle Scholar
  8. [8]
    CHATTERS A.W., HAJARNAVIS C.R., LENAGHAN T.H., Reduced rank in noetherian rings, J. of algebram, 61, 2, 582–589.Google Scholar
  9. [9]
    FOSSUM R., Maximal orders over a Krull domain, J. of Algebra, 10, 1968, 321–332.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    JATEGAONKAR A.V., Relative Krull dimension and prime ideals in right noetherian rings, Com. in algebra 2, (1974), 429–458.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    KOTHE G., Schiefkörper unendlichen Ranges über dem Zentrum, Math. Ann., 105, 1931, 15–39.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    LESIEUR L. et CROISOT R., Théorie noethérienne des anneaux, des demi-groupes, des modules dans le cas non commutatif I, Colloque d'algèbre supérieure de Bruxelles, 1956, 79–121.Google Scholar
  13. [13]
    LESIEUR L. et CROISOT R., Théorie noethérienne des anneaux, des demi-groupes, des modules dans le cas non commutatif II, Math. Ann. 134, 1958, 458–476.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    MARUBAYASHI H., Non kommutative Krull rings, Osaka J. Math., 12, 1975, 703–714.MathSciNetzbMATHGoogle Scholar
  15. [15]
    MAURY G., La condition intégralement clo dans quelques structures algébriques, Ann. Sc. Ec. Norm. Sup., 3ème série, 78, 1961, 31–100.MathSciNetzbMATHGoogle Scholar
  16. [16]
    MAURY G., Un théorème de l'idéal à gauche principal dans les R-ordres, Com. in algebra, 7, 1979, 677–687.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    MAURY G. et RAYNAUD, J., Ordres maximaux au sens d'Asano. Lecture Notes in mathematics no808, 1980, 192 pages, Springer Verlag.Google Scholar
  18. [18]
    SHELTER W., Integral extensions of rings satisfying a polynomial identity, J. of algebra, 40, 1976, 245–257.MathSciNetCrossRefGoogle Scholar
  19. [19]
    ZARISKI Q, SAMUEL P., Commutative algebra, Van Nostrand, Princeton, 1958, et 1960, Vol. I.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Guy Maury
    • 1
  1. 1.Départment de MathématiquesUniversité Claude-Bernard-Lyon IVilleurbanneFrance

Personalised recommendations